Proceedings of the Imperial Academy

Beweis eines Satzes in der Darstellungstheorie

Masaru Osima

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 13, Number 5 (1937), 121-124.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579943

Digital Object Identifier
doi:10.3792/pia/1195579943

Mathematical Reviews number (MathSciNet)
MR1568456

Zentralblatt MATH identifier
0019.19703

Citation

Osima, Masaru. Beweis eines Satzes in der Darstellungstheorie. Proc. Imp. Acad. 13 (1937), no. 5, 121--124. doi:10.3792/pia/1195579943. https://projecteuclid.org/euclid.pja/1195579943


Export citation